# SDR 95FDEA01902

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- System (JASC): 2612 · Fire Detection
- Part: Nr 1 Fire Squib
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

NR 2 ENGINE FIRE LIGHT, ECAM AND BELL ON LANDING AT EWR.  AFTER PHASE I ITEMS COMPLETED, FIRE LIGHT CAME ON AGAIN IN HANDLE.  DISCHARGED AGENT AND SECURED ENG.  REMOVED AND REPLACED NR 2 ENGINE, NR 1 FIRE EXTINGUISHER BOTTLE PER MM 26-21-15, AFTER NR 1 FIRE BOTTLE REMOVED AND REPLACED, NR 1 AND NR 2 SQUIB W/N TEST.  REMOVED AND REPLACED ENGINE S/O MODULE, NR 2 SQUIB TEST GOOD, NR 1 SQUIB DOES NOT TEST.  REMOVED AND REPLACED NR 1 SQUIB, NR 2 FIRE DETECTION AND PROTECTION CHECKS GOOD AS PER MM.  REF TO WRI 72-00/844 FOR ENGINE FIRE INSPECTION.
